Title: Harmonicity and minimality of oriented distributions
Authors: Gil-Medrano, O ×
Gonzalez-Davila, JC
Vanhecke, Lieven #
Issue Date: 2004
Publisher: Magnes press
Series Title: Israel journal of mathematics vol:143 pages:253-279
Abstract: We consider an oriented distribution as a section of the corresponding Grassmann bundle and, by computing the tension of this map for conveniently chosen metrics, we obtain the conditions which the distribution must satisfy in order to be critical for the functionals related to the volume or the energy of the map. We show that the three-dimensional distribution of S4m+3 tangent to the quaternionic Hopf fibration defines a harmonic map and a minimal immersion and we extend these results to more general situations coming from 3-Sasakian and quaternionic geometry.
ISSN: 0021-2172
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science